# SDR RAIA00204136

- Difficulty date: April 24, 2002
- Submitted: May 9, 2002
- Operation: Air carrier
- Aircraft: N809HK
- Make and model: Emb EMB-145
- Aircraft serial: 145187
- Aircraft time: 5,742 hours, 5,075 cycles
- System (JASC): 2700 · Flight Control System
- Part: Vane
- Part number: 0861DT5
- Part serial: 307
- Condition: Inoperative
- Part time: 300 hours, 302 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

5251-RIC- ADVISORY SYSTEM REPORTED STALL PROTECTION SYSTEM INOP. MAINTENANCE REMOVED AND REPLACED THE #1 AOA VANE.
